# SDR UALA2011041101711

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 46,358 hours, 18,695 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R AT FRAME 64-66 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED:  STRINGER CORROSION FOUND OUT OF LIMITS OF SRM.  REMOVED CORRODED STRINGER SECTION AT PRODUCTION SPLICES.  PROCURED & INSTALLED NEW STRINGER SECTION FROM FRAME 64-67.
